Irregular Menstruation After 3 Months Of KB Injections?
EveningrnI want to ask you, it’s been 1 month since I gave birth control injections which are once every 3 months but my period is not regular even just a little,, that’s why, wellrnI’m not pregnant again right??
Thank you for asking HealthReplies.com.
The 3-month injection KB is one of the most widely used contraceptive methods because of its ease of use. However, often these family planning users don't really understand how it works and the side effects it might cause.
3-month injection contraceptives prevent pregnancy by preventing ovulation (rupture of a mature egg), thickening the mucus produced in the cervix, and also inhibiting implantation (implantation of the fertilized egg in the uterine wall). Because of this way it works, women who use 3-month injectable contraceptives in general will experience menstruation that is less frequent, less, or even not menstruating at all. This effect can last even months after the use of birth control is discontinued. So, the condition you experience does not always indicate pregnancy.
However, it is not impossible that pregnancy occurs. If you are no longer undergoing birth control injections, then you are no longer protected from pregnancy. So, if you feel you have had sexual intercourse after your last menstrual period after stopping using injectable birth control, then the chances of pregnancy will be wide open.
It could also be, irregular and scanty menstruation that you experience is influenced by activities that are too heavy, psychological stress, obesity, diet, or other diseases, such as ovarian cysts, thyroid gland disorders, and so on.
You can do a testpack to detect the possibility of pregnancy. If the results of the test pack are negative, you can do a healthy lifestyle first to try to get menstruation back to normal, namely by sleeping and eating regularly, exercising 3 to 4 times a week, staying away from stress, and always keeping your weight in check to avoid obesity.
If you don't see significant improvement after 3 months or more, you should immediately consult a gynecologist.
I hope this helps.
dr. Nadia Nurotul Fuadah